# SDR AUS20020430

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 2060313011215
- Condition: Damaged
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR CROSS TUBE SUPPORT AREA DAMAGED.  SUSPECT THE AREA HAD BEEN DAMAGED BY A HARD LANDING AND THEN INADEQUATELY REPAIRED.  THE HELICOPTER HAD ONLY RECENTLY BEEN IMPORTED INTO AUSTRALIA.  PERSONNEL/MAINTENANCE ERROR.
